# SDR 95FDEA00225

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870 TERMINAL FITTING ROW 2 HOLES NR 3 AND NR 4 HAVE CRACK INDICATION NOTED RT SIDE.  REPAIRED CRACK BETWEEN HOLES 3 AND 4, ROW 2 IN BS 870 TERMINAL FITTING RT SIDE IAW FEDEX EA 7-5310-23954.
